# SDR 2007UALA01288

- Difficulty date: April 25, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 39,792 hours, 6,068 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E AFT OF NR 9 SLAT CRACKED OUT FROM RESTORATION SEAL CUTOUTS.  [SUP 05-18-07]  RT WING L-E AFT OF NR 9 SLAT CRACKED OUT FROM RESTORATION SEAL CUTOUTS. REPAIRED PER OV WRITE-UP W1682T AND R&R R41952.
